# SDR SWAA2016061652957

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 59,582 hours, 34,386 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Part number: 147A1027Y299
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY PANEL 191L FORWARD SUPPORT FRAME CRACKED.  R & R FRAME IAW SRM.
